MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 42XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 42XØ24.5
Model Number 04.01.0209
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2019.On (b)(6) 2024, the patient came in reporting pain due to a failed anatomic shoulder after falling.The surgeon converted the patient to a reverse shoulder and the surgery was completed successfully.Subsequently, on (b)(6) 2025, the patient came in reporting pain due to a dislocation after moving furniture.The effort is reported to be a normal one, not anything risky.The surgeon revised the metaphysis, glenosphere and liner.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in due to persistent subluxation and the cause is unknown.The surgeon revised the patient to a salvage hemi arthroplasty and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23 april 2025: lot 2304586: (b)(4) items manufactured and released on 24-aug-2023.Expiration date: 2028-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Additional implants revised, batch review performed on 23 april 2025: reverse shoulder system 04.01.0126 humeral reverse hc liner ø42/+3mm (k170452) lot 2115613: (b)(4) items manufactured and released on 10-march-2022.Expiration date: 2027-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 42XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21889978
Report Number3005180920-2025-00324
Device Sequence Number18190184
Product Code HSD
UDI-Device Identifier07630040728089
UDI-Public07630040728089
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0209
Device Lot Number2304586
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight129 KG
Patient RaceWhite